# SDR DALA2019022701260

- Difficulty date: February 20, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 70,510 hours, 50,952 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Detector
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NOSE DEBRIS DEFLECTOR MISSING. INSTALLED LEFT NOSE GEAR DEBRIS DEFLECTOR PER MD88 AMM 32-20. (LP5738614)
